Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase ShopRite Acetaminophen - Non-Aspirin Extra Strength:

ShopRite
Acetaminophen - Non-Aspirin Extra Strength

Rate this Product

Ratings powered by Social Grocery

Details

500.00 ct
SKU / UPC: 041190214815

Ingredients

Active Ingredient (in each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Starch, Stearic Acid.

Directions

Do not take more than directed. Adults and Children 12 Years and Over: take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children Under 12 Years: Do not use this adult extra strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of non-aspirin and could cause serious health problems. Tamper Evident: do not use if imprinted safety seal under cap is broken or missing. Store at controlled room temperature 59-86 degrees F. Use by expiration date on package.

Other Info

Manufacturer

Wakefern Food Corporation

Elizabeth, NJ 07207
800-SHOPRITE

Safety Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of the reach of children. In case of accidental overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.